Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 48, NWS Shreveport, LA

March 9, 20164 counties in Texas

NWS Shreveport, LA issued this river flood warning at Mar 9, 2016, 2:43 PM CST for 4 counties in Texas. It took effect at Mar 11, 2016, 3:13 AM CST. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Mar 9, 2016, 2:43 PM CST (20:43 UTC)
In effect from
Mar 11, 2016, 3:13 AM CST
Expired
Mar 11, 2016, 3:48 PM CST
In force
13 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Angelina County, TX, Jasper County, TX, Polk County, TX, Tyler County, TX

The radar

The Ft Polk radar (KPOE), 138 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neches River at Rockland (ROKT2). The gauge peaked at 26.03 ft at Mar 12, 2016, 3:00 PM CST.

actionminormoderate10203003/0903/1003/1103/12
Action stage
25 ft
Minor stage
26 ft
Moderate stage
30 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08033500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

434 
WGUS44 KSHV 092043
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
243 PM CST WED MAR 9 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC005-241-373-457-102043-
/O.NEW.KSHV.FL.W.0048.160311T1730Z-000000T0000Z/
/ROKT2.1.ER.160311T1730Z.160313T0000Z.000000T0000Z.NO/
243 PM CST WED MAR 9 2016

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Neches River At Rockland, Texas.
* from Friday morning until further notice...or until the warning is 
  cancelled.
* At 200 PM Wednesday The stage was 9.6 feet. 
* Minor flooding is forecast. 
* Flood stage is 26.0 feet. 
* Forecast...Rise above flood stage by late Friday morning and 
  continue to rise to near 29.0 feet by early Sunday morning.
* Impact...Flooding to affect the subdivisions on the Neches River
  near and below to its confluence with the Angelina River to
  downstream above Steinhagen Reservoir.  Secure homes for high 
  water with travel to become difficult on access roadways.

&&

LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455

$$

VIII.
6 follow-up statements
497 
WGUS84 KSHV 100010
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
610 PM CST WED MAR 9 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC001-073-225-110010-
/O.CON.KSHV.FL.W.0014.000000T0000Z-000000T0000Z/
/NCST2.2.ER.160309T1907Z.160313T1700Z.000000T0000Z.NO/
610 PM CST WED MAR 9 2016

The flood warning continues for
  the Neches River Near Neches, Texas.
* until further notice...or until the warning is cancelled.
* At 530 PM Wednesday the stage was 13.2 feet. 
* Minor flooding is occurring and moderate flooding is forecast.
* Flood stage is 12 feet. 
* Forecast...The river will continue rising to near 19.2 feet by 
  Sunday early afternoon then begin falling.
* Impact...at 18.0 feet...Expect moderate to severe flooding of river 
  bottoms with some camps and access roads flooded.

&&

LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-110009-
/O.CON.KSHV.FL.W.0015.000000T0000Z-000000T0000Z/
/ATOT2.2.ER.160309T2344Z.160311T0600Z.000000T0000Z.NO/
610 PM CST WED MAR 9 2016

The flood warning continues for
  the Neches River Near Alto, Texas.
* until further notice...or until the warning is cancelled.
* At 600 AM Wednesday The stage was 11.5 feet. 
* Moderate flooding is forecast.
* Flood stage is 16 feet. 
* Forecast...Rise above flood stage by this Wednesday evening 
  continue to rise to near 19.6 feet by early Friday morning.
* Impact...at 20.0 feet...Lowland flooding of the heavily wooded 
  floodplain will continue for the next several days.  Expect 
  flooding very similar to that earlier of this year during 
  January 2016.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

TXC005-225-373-455-457-110009-
/O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/
/DIBT2.1.ER.160310T0457Z.160312T0000Z.000000T0000Z.NO/
610 PM CST WED MAR 9 2016

The flood warning continues for
  the Neches River Near Diboll, Texas.
* until further notice...or until the warning is cancelled.
* At 515 PM Wednesday The stage was 8.7 feet. 
* Minor flooding is forecast.
* Flood stage is 12 feet. 
* Forecast...Rise above flood stage by late this Wednesday
  evening and continue to rise to near 15.3 feet by early
  Saturday morning.
* Impact...Expect flooding very similar to that earlier of
  this year during January 2016.

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$

TXC005-241-373-457-110009-
/O.CON.KSHV.FL.W.0048.160311T1730Z-000000T0000Z/
/ROKT2.1.ER.160311T1730Z.160313T0000Z.000000T0000Z.NO/
610 PM CST WED MAR 9 2016

The flood warning continues for
  the Neches River At Rockland, Texas.
* from Friday morning until further notice...or until the warning is 
  cancelled.
* At 500 PM Wednesday the stage was 11.9 feet. 
* Minor flooding is forecast.
* Flood stage is 26 feet. 
* Forecast...Rise above flood stage by late Friday morning and 
  continue to rise to near 29.0 feet by early Sunday morning.
* Impact...Flooding to affect the subdivisions on the Neches River
  near and below to its confluence with the Angelina River to
  downstream above Steinhagen Reservoir.  Secure homes for high 
  water with travel to become difficult on access roadways.

&&

LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455

$$

VIII.
966 
WGUS84 KSHV 100214
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
814 PM CST WED MAR 9 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC005-241-373-457-110214-
/O.EXT.KSHV.FL.W.0048.160311T1127Z-000000T0000Z/
/ROKT2.1.ER.160311T1127Z.160312T1800Z.000000T0000Z.NO/
814 PM CST WED MAR 9 2016

The flood warning continues for
  the Neches River At Rockland.
* from late Thursday night until further notice...or until the 
  warning is cancelled.
* At  7:00 PM Wednesday The stage was 12.9 feet. 
* Minor flooding is forecast.
* Flood stage is 26.0 feet. 
* Forecast...Rise above flood stage by Friday morning and continue to
  rise to near 28.9 feet by Saturday evening.
* Impact...at 28.0 feet...Water will begin to flood several secondary 
  roadways especially in the smith's ferry community.

&&

LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455

$$

25
692 
WGUS84 KSHV 101459
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
859 AM CST THU MAR 10 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC001-073-225-111459-
/O.CON.KSHV.FL.W.0014.000000T0000Z-000000T0000Z/
/NCST2.2.ER.160309T1907Z.160313T2300Z.000000T0000Z.NO/
859 AM CST THU MAR 10 2016

The flood warning continues for
  the Neches River Near Neches, Texas.
* until further notice...or until the warning is cancelled.
* At 830 AM Thursday The stage was 17.1 feet. 
* Minor flooding is occurring and moderate flooding is forecast.
* Flood stage is 12 feet. 
* Forecast...The river will continue rising to near 19.8 feet by 
  Sunday evening then begin falling.
* Impact...at 18.0 feet...Expect moderate to severe flooding of river 
  bottoms with some camps and access roads flooded.

&&

LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-111458-
/O.CON.KSHV.FL.W.0015.000000T0000Z-000000T0000Z/
/ATOT2.3.ER.000000T0000Z.160315T1100Z.000000T0000Z.NO/
859 AM CST THU MAR 10 2016

The flood warning continues for
  the Neches River Near Alto, Texas.
* until further notice...or until the warning is cancelled.
* At 600 AM Thursday the stage was 18.0 feet. 
* Moderate flooding is occurring and major flooding is forecast.
* Flood stage is 16 feet. 
* Forecast...The river will continue rising to near 20.9 feet by 
  Tuesday morning.  Additional rises remain possible thereafter.
* Impact...at 21.0 feet...Fishing cabins near the river face flooding.
  Expect flooding similar to that experienced earlier during January
  of 2016.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

TXC005-225-373-455-457-111458-
/O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/
/DIBT2.1.ER.160310T1348Z.160312T0000Z.000000T0000Z.NO/
859 AM CST THU MAR 10 2016

The flood warning continues for
  the Neches River Near Diboll, Texas.
* until further notice...or until the warning is cancelled.
* At 815 AM Thursday the stage was 12.1 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet. 
* Forecast...The river will continue rising to near 15.7 feet by 
  early Saturday morning then begin falling.
* Impact...Minor lowland flooding.

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$

TXC005-241-373-457-111458-
/O.EXT.KSHV.FL.W.0048.160311T0913Z-160315T2300Z/
/ROKT2.1.ER.160311T0913Z.160312T1800Z.160315T0500Z.NO/
859 AM CST THU MAR 10 2016

The flood warning continues for
  the Neches River At Rockland, Texas.
* from late tonight to Tuesday evening...or until the warning is 
  cancelled.
* At 800 AM Thursday The stage was 20.6 feet. 
* Minor flooding is forecast.
* Flood stage is 26 feet. 
* Forecast...Rise above flood stage by early tomorrow and continue to
  rise to near 29.6 feet by Saturday early afternoon.  The river will 
  fall below flood stage by early Tuesday morning.
* Impact...Expect small communities near and below the confluence of
  the Neches and Angelina Rivers to upstream above Steinhagen Lake to 
  become cutoff by high water with flooded access roadways.  Unstilted 
  homes face flooding as well.

&&

LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455

$$

VIII.
815 
WGUS84 KSHV 110339
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
939 PM CST THU MAR 10 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC005-241-373-457-120339-
/O.EXT.KSHV.FL.W.0048.160311T0913Z-160315T1812Z/
/ROKT2.1.ER.160311T0913Z.160312T1800Z.160315T0012Z.NO/
939 PM CST THU MAR 10 2016

The flood warning continues for
  the Neches River At Rockland.
* from late tonight to Tuesday afternoon...or until the warning is 
  cancelled.
* At  9:00 PM Thursday The stage was 24.4 feet. 
* Minor flooding is forecast.
* Flood stage is 26.0 feet. 
* Forecast...Rise above flood stage by early tomorrow and continue to
  rise to near 29.4 feet BY Saturday early afternoon. The river will 
  fall below flood stage by Monday evening.
* Impact...at 30.0 feet...High water will flood and close several 
  roadways especially in the smith's ferry community. Some low area 
  homes in the smith's ferry community will also be threatened with 
  flooding.

&&

LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455

$$

25
493 
WGUS84 KSHV 111450
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
850 AM CST FRI MAR 11 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC001-073-225-121450-
/O.CON.KSHV.FL.W.0014.000000T0000Z-000000T0000Z/
/NCST2.2.ER.160309T1907Z.160313T1100Z.000000T0000Z.NO/
850 AM CST FRI MAR 11 2016

The flood warning continues for
  the Neches River Near Neches, Texas.
* until further notice...or until the warning is cancelled.
* At 730 AM Friday the stage was 19.0 feet. 
* Moderate flooding is occurring and moderate flooding is forecast.
* Flood stage is 12 feet. 
* Forecast...The river will continue rising to near 19.9 feet by 
  Monday morning then begin falling.
* Impact...at 18.0 feet...Expect moderate to severe flooding of river 
  bottoms with some camps and access roads flooded.

&&

LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548

$$

TXC001-073-225-455-121449-
/O.CON.KSHV.FL.W.0015.000000T0000Z-000000T0000Z/
/ATOT2.3.ER.000000T0000Z.160316T1100Z.000000T0000Z.NO/
850 AM CST FRI MAR 11 2016

The flood warning continues for
  the Neches River Near Alto, Texas.
* until further notice...or until the warning is cancelled.
* At 700 AM Friday The stage was 19.5 feet. 
* Moderate flooding is occurring and Major flooding is forecast.
* Flood stage is 16 feet. 
* Forecast...The river will continue rising to near 22.7 feet by 
  Wednesday morning.  Additional rises remain possible thereafter.
* Impact...at 23.0 feet...Severe flooding of several barns, farm 
  buildings and recreational areas will continue for the next several
  days. In addition, Texas highway 21 will be closed by high water.

&&

LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537

$$

TXC005-225-373-455-457-121449-
/O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/
/DIBT2.1.ER.160310T1348Z.160316T1100Z.000000T0000Z.NO/
850 AM CST FRI MAR 11 2016

The flood warning continues for
  the Neches River Near Diboll, Texas.
* until further notice...or until the warning is cancelled.
* At 815 AM Friday the stage was 15.4 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet. 
* Forecast...The river will continue rising to near 16.3 feet by 
  Wednesday morning.  Additional rises remain possible thereafter.
* Impact...Expect flooding similar to that of December of 2015 and
  January of 2016.

&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500

$$

TXC005-241-373-457-121449-
/O.EXT.KSHV.FL.W.0048.000000T0000Z-160315T1547Z/
/ROKT2.1.ER.160311T2136Z.160313T0000Z.160314T2147Z.NO/
850 AM CST FRI MAR 11 2016

The flood warning continues for
  the Neches River At Rockland, Texas.
* until Tuesday morning...or until the warning is cancelled.
* At 800 AM Friday the stage was 24.9 feet. 
* Minor flooding is forecast.
* Flood stage is 26 feet. 
* Forecast...Rise above flood stage by late this Friday afternoon and 
  continue to rise to near 29.0 feet by Sunday evening. The river 
  will fall below flood stage by Monday afternoon.
* Impact...Expect flooding to develop in the communities near and
  downstream from the confluence of the Angelina River and Neches 
  River to upstream from Steinhagen Lake with flooded access roads.

&&

LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455

$$

VIII.
029 
WGUS84 KSHV 112149
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
348 PM CST FRI MAR 11 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC005-241-373-457-112218-
/O.CAN.KSHV.FL.W.0048.000000T0000Z-160315T1547Z/
/ROKT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
348 PM CST FRI MAR 11 2016

The flood warning is cancelled for
  the Neches River At Rockland, Texas.
* At 300 PM Friday The stage was 25.1 feet. 
* Flood stage is 26 feet. 
* Forecast...The river will crest below flood stage at 25.1 feet
  during this Friday evening.

&&

LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455

$$

VIII.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 9, 11:37 AM CST, 3 hours 6 minutes earlier.

Area forecast discussion, Mar 9, 11:37 AM CST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1137 AM CST WED MAR 9 2016

.AVIATION...
MVFR CIGS ARE EXPECTED TO PERSIST THROUGH MUCH OF THE
AFTERNOON...WITH AN EXTENSIVE AREA OF CONVECTION OVER NCNTRL LA/SE
TX EXPECTED TO LIFT BACK N ACROSS E TX/NW LA/SW AR THROUGH THE
AFTERNOON. AS THE CONVECTION FILLS IN...IFR CIGS WITH REDUCED
VSBYS ARE EXPECTED THROUGH THE REMAINDER OF THE TAF PERIOD AS
+TSRA CONTINUES. AS THE HEAVY RAIN SETS IN AGAIN THIS
AFTERNOON/OVERNIGHT...FLOODING OF RUNWAYS AND TAXIWAYS ARE
POSSIBLE. SHOULD FINALLY BEGIN TO SEE THE CONVECTION DIMINISH FROM
S TO N BY MID TO LATE MORNING THURSDAY OVER E TX AS DRIER AIR
ALOFT BEGINS TO ENTRAIN NWD AHEAD OF THE CLOSED LOW AS IT BEGINS
TO DRIFT N INTO S TX. THE CONVECTION SHOULD DIMINISH ACROSS N
LA/SW AR BY AFTERNOON JUST BEYOND THE END OF THIS TAF PERIOD. NE
WINDS 10-15KTS WITH GUSTS TO 22KTS THIS AFTERNOON SHOULD DIMINISH
TO 7-10KTS AFTER 00Z. /15/

&&

.PREV DISCUSSION... /ISSUED 1123 AM CST WED MAR 9 2016/
.DISCUSSION...
COMPLEX OF HEAVY RAIN IS NOW MAINLY CONFINED TO AREAS SOUTHEAST
OF A LINE FROM LUFKIN TEXAS TO HUTTIG AR. HOWEVER...MORE HEAVY
RAIN IS UPSTREAM TO THE SOUTHWEST ACROSS CENTRAL TEXAS AND IS
HEADING THIS WAY. A THREAT FOR SEVERE WEATHER ALSO STILL EXISTS
ESPECIALLY IN LOCATIONS THAT RECEIVE A BREAK IN THE RAINFALL WHICH
WILL ALLOW FOR SOME INSTABILITY TO BUILD. IN SHORT...WE ARE STILL
IN THE MIDDLE OF THIS EVENT AND WE WILL BE DEALING WITH HEAVY RAIN
AND FLOODING FOR SEVERAL MORE HOURS AND LIKELY INTO THURSDAY.

A QUICK ZFP WAS SENT TO REMOVE MORNING WORDING BUT NO UPDATES WERE
MADE TO THE GRIDS.

/09/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  73  66  77  63 / 100 100  80  60
MLU  76  68  77  65 /  90  90  90  80
DEQ  69  62  68  59 / 100  90  90  70
TXK  70  63  70  59 / 100 100  80  60
ELD  72  67  75  62 / 100 100  90  80
TYR  72  63  72  60 / 100  60  70  50
GGG  71  65  75  61 / 100  80  70  50
LFK  74  65  78  61 / 100  90  70  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARZ050-051-
     059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ001>006-
     010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OKZ077.

TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

15
Hazardous weather outlook, Mar 9, 12:00 PM CST, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CST WED MAR 9 2016

ARZ061-070>073-LAZ001>006-010>014-017>022-TXZ112-126-136>138-
149>153-165>167-101800-
NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-
CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-
SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CASS-MARION-
SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-
ANGELINA-SAN AUGUSTINE-
1200 PM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE THREAT FOR FLOODING WILL CONTINUE AS WIDESPREAD SHOWERS AND
THUNDERSTORMS DEVELOP ACROSS CENTRAL TEXAS AND MOVE NORTHEAST INTO
THE AREA BRINGING SEVERAL MORE INCHES OF RAIN THIS AFTERNOON AND
TONIGHT. MANY LOCATIONS HAVE ALREADY RECEIVED 3 TO OVER 7 INCHES
OF RAINFALL...WITH A FEW LOCATIONS OVER NORTHERN LOUISIANA HAVING
RECEIVED 10 TO 14 INCHES OF RAINFALL. MODERATE TO MAJOR FLOODING
IS ONGOING AND COULD WORSEN WITH ADDITIONAL HEAVY RAINFALL. IN
ADDITION...SOME THUNDERSTORMS THIS AFTERNOON AND TONIGHT COULD BE
SEVERE. ISOLATED TORNADOES AND DAMAGING WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST
THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS
WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN...
MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER
LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE
AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY AND
TONIGHT...MAINLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED
ROADWAYS.

ARZ050-051-059-060-OKZ077-TXZ096-097-108>111-124-125-101800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MCCURTAIN-RED RIVER-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-
1200 PM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE THREAT FOR FLOODING WILL CONTINUE AS WIDESPREAD SHOWERS AND
THUNDERSTORMS DEVELOP AND BRING SEVERAL MORE INCHES OF RAIN TO
THIS AFTERNOON AND TONIGHT. MANY LOCATIONS HAVE ALREADY RECEIVED 3
TO OVER 7 INCHES OF RAINFALL AND MINOR TO MODERATE FLOODING IS
ONGOING AND MAY WORSEN WITH ADDITIONAL HEAVY RAINFALL. STRONG
GUSTY WINDS MAY ALSO OCCUR IN THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST
THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS
WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN...
MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER
LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE
AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY AND
TONIGHT...MAINLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED
ROADWAYS.

09

In the hours before

Local storm report, Mar 9, 1:23 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
123 PM CST WED MAR 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     FLASH FLOOD      2 W DIXIE INN           32.59N 93.37W
03/09/2016                   WEBSTER            LA   PUBLIC

            ESTIMATED 2 TO 3 FEET OF WATER FLOWING
            ACROSS US79 AT HATTEN ROBERTS ROAD...

&&

MD
Local storm report, Mar 9, 1:27 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
127 PM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      5 SW LINDALE            32.45N  95.47W
03/09/2016                   SMITH              TX   PUBLIC

            LOW WATER CROSSINGS FLOODED IN HIDEWAY... WATER BODIES
            OUT OF BANKS AND SOME HOMES THREATENED

&&

EVENT NUMBER SHV1600136

25
Local storm report, Mar 9, 2:04 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
204 PM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      HALLSVILLE              32.50N  94.58W
03/09/2016                   HARRISON           TX   LAW ENFORCEMENT

            WATER COVERS ROAD ON APPALOOSA LNE OUTH OF MAPLE A
            SPRINGS CHURCH AND ORTH OF JOY LANE... CLOSED

&&

EVENT NUMBER SHV1600137

25
Local storm report, Mar 9, 2:08 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
208 PM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      4 NE HAUGHTON           32.57N  93.46W
03/09/2016                   BOSSIER            LA   BROADCAST MEDIA

            PRINCETON ROAD AT PRINCESTON IN BOSSIER PARISH WASHED
            OUT.

&&

EVENT NUMBER SHV1600138

25
Local storm report, Mar 9, 2:13 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
213 PM CST WED MAR 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     FLASH FLOOD      3 W NATCHEZ             31.67N 93.10W
03/09/2016                   NATCHITOCHES       LA   LAW ENFORCEMENT

            HIGHWAY 478 EAST OF INTERSTATE 49 IN
            NATCHITOCHES PARISH IS CLOSED DUE TO HIGH
            WATER...

&&

MD
Local storm report, Mar 9, 2:17 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
217 PM CST WED MAR 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      1 WNW MARTIN            32.10N 93.23W
03/09/2016                   RED RIVER          LA   NWS EMPLOYEE

            HIGHWAY 507...2 MILES NORTH OF
            MARTIN...UNDER WATER...

&&

MD

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 7:18 PM CSTTornado WarningSHVSabine, San Augustine27 min
Mar 8, 7:29 PM CSTFlash Flood WarningSHVSabine, San Augustine, Shelby6 hr
Mar 8, 7:48 PM CSTSevere Thunderstorm WarningSHVSabine, Shelby57 min
Mar 8, 9:42 PM CSTSpecial Weather StatementSHVCherokee63 min
Mar 8, 9:59 PM CSTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches7 days
Mar 8, 9:59 PM CSTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches27 days
Mar 8, 10:10 PM CSTRiver Flood WarningSHVSmith, Upshur, Wood15 days
Mar 8, 10:10 PM CSTRiver Flood WarningSHVGregg, Smith, Upshur, Wood19 days
Mar 8, 10:11 PM CSTRiver Flood WarningSHVGregg, Rusk21 days
Mar 8, 10:11 PM CSTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk20 days
Mar 8, 10:11 PM CSTRiver Flood WarningSHVPanola, Shelby19 days
Mar 8, 10:53 PM CSTRiver Flood WarningSHVWood6 days
Mar 8, 11:09 PM CSTFlash Flood WarningSHVGregg, Harrison, Marion, Panola, Rusk, Shelby34 hr
Mar 9, 2:16 AM CSTFlash Flood WarningSHVSmith, Upshur, Wood5 hr
Mar 9, 3:55 AM CSTSpecial Weather StatementSHVCherokee50 min
Mar 9, 4:34 AM CSTFlash Flood WarningSHVBowie, Camp, Cass, Morris, Titus6 hr
Mar 9, 4:48 AM CSTSpecial Weather StatementSHVGregg, Upshur42 min
Mar 9, 5:30 AM CSTAreal Flood WarningSHVCherokee3 hr
Mar 9, 5:41 AM CSTTornado WarningSHVSmith31 min
Mar 9, 6:38 AM CSTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur8 days
Mar 9, 7:12 AM CSTRiver Flood WarningSHVUpshur, Wood5 days
Mar 9, 7:14 AM CSTFlash Flood WarningSHVSmith, Upshur, Wood3 hr
Mar 9, 7:16 AM CSTSpecial Weather StatementSHVAngelina44 min
Mar 9, 8:14 AM CSTFlash Flood WarningSHVNacogdoches, Panola, Sabine, San Augustine, Shelby4 hr
Mar 9, 8:18 AM CSTTornado WarningSHVSan Augustine, Shelby30 min
Mar 9, 10:18 AM CSTAreal Flood WarningSHVSmith, Upshur, Wood3 hr
Mar 9, 10:26 AM CSTRiver Flood WarningSHVCass, Harrison, Marion19 days
Mar 9, 12:07 PM CSTFlash Flood WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby23 hr
Mar 9, 12:33 PM CSTFlash Flood WarningSHVCherokee, Smith, Upshur, Wood24 hr
Mar 9, 4:44 PM CSTRiver Flood WarningSHVCamp, Morris, Titus47 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.